MathSciNet Relay Station
MathSciNet bibliographic data
MR1146861 (93k:46007) 46B04 (46B42 46E30)
Hudzik, H.; Mastyło, M. Almost isometric copies of $l\sb \infty$ in some Banach spaces. Proc. Amer. Math. Soc. 119 (1993), no. 1, 209–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement